• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

How to avoid blood thinning effects of vitamin E?

vitamin e coagulation vitamin k blood thinning

  • Please log in to reply
1 reply to this topic

#1 Believer

  • Guest
  • 345 posts
  • -23
  • Location:Mood-dependent

Posted 27 July 2020 - 10:32 PM


Vitamin E is one of the best supplements I've ever tried for mental clarity and brain functioning but at useful (large dosages) it noticeably thins the blood...

It supposedly does this by inhibiting or using up vitamin K?

But even vitamin K is not necessarily a coagulant as it is safe to take in large dosages and vitamin K supplements are known to cause nosebleeds, paradoxically.

 

Has anyone found solution?



#2 pamojja

  • Guest
  • 2,294 posts
  • 463
  • Location:Austria

Posted 28 July 2020 - 08:15 AM

Has anyone found solution?

 

I don't have any nosebleeds with E and high Ks. Therefore no problem which needs a solution in the first place.

 

Also lot of people do take KoncentratedK (30500 mcg of vitamin K per capsule) at undoctored.com, and never heard of nosebleeds.


Edited by pamojja, 28 July 2020 - 08:19 AM.


sponsored ad

  • Advert
Click HERE to rent this advertising spot for SUPPLEMENTS (in thread) to support LongeCity (this will replace the google ad above).




Also tagged with one or more of these keywords: vitamin e, coagulation, vitamin k, blood thinning

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users